MathSciNet Relay Station
MathSciNet bibliographic data
MR1356370 (96j:16036) 16W20
Lorenz, Martin Class groups of multiplicative invariants. J. Algebra 177 (1995), no. 1, 242–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement